MathSciNet Relay Station
MathSciNet bibliographic data
MR642943 81B05
Fine, Arthur Hidden variables, joint probability, and the Bell inequalities. Phys. Rev. Lett. 48 (1982), no. 5, 291–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement